Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking molipaxin for anxiety and depression. Losing weight and started shaking. Worrisome

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9071 Questions
My wife,s weight has dropped to 7 stone over recent months.She has been diagnosed with anxiety / depression and was prescribed 1@50mg Molipaxin to be taken before retiring to bed. her whole body shakes uncontrollably Throughout the day which is is very upsetting for her and myself.Her GP then ordered her to stop the medication immediately and a blood sample appointment arranged for Thursday. Last night the shaking became that severe the bed was also shaking. I panicked and begged her to take to take the medication which after a short period stopped the shaking allowing both of us to get some sleep. I was awoke at approx 6 am this morning when the shaking resumed.I panicked again and after much begging and crying made her take the medication again which again reduced the the shaking to almost nothing .She is petrified of being certified and I XXXXXXX t know what damage I have done .I have stayed of work the last 9 days to look after her ,making sure she is eating and drinking adequately .I am scared of losing her and starting to suffer also. PLEASE HELP !
Posted Mon, 11 Mar 2013 in Anxiety and Stress
Answered by Dr. Praveen Tayal 7 hours later
Thanks for posting your query.
Extreme anxiety can cause severe tremors and weight loss.
The decrease in symptoms after taking Molipaxin further confirms it to be due to anxiety and stress.
Chronic infections, depression, diabetes, metabolic disorders, hormonal disturbances, malignancy, HIV, etc are the other causes that need to be ruled out with proper blood tests for the unexplained weight loss.
You need to convince her to take her medicines regularly to avoid such frequent attacks.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor